# SDR 04FDEA01382

- Difficulty date: May 21, 2004
- Submitted: May 26, 2004
- Operation: Air carrier
- Aircraft: N222FE
- Make and model: Boeing 727-200
- Aircraft serial: 20933
- Aircraft time: 52,108 hours, 33,602 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Part number: 69436834
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-111-01, 2) FWD CARGO BAY SHEAR TIE ON FRAME 720 STR 26 LT IS CORRODED.  REMOVED CORROSION ON SHEAR TIE ON FRAME STA 720, STR 26 LT, FWD CARGO BAY.  REMOVED .017 3 X 1 INCH FROM .050, OUT OF LIMITS.  REMOVED DAMAGED SHEAR TIE, LOCATED, DRILLED, INSTALLED NEW SHEAR TIE IAW SRM 53-10-1, 51-10-6, 51-30-02, FED EX MM 51-20-021-7, 51-20-151-7.
